# SDR ASAA2023102445924

- Difficulty date: October 24, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 57,447 hours, 17,303 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Part number: 38818271
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION INSPECTION DUE TO REPORT OF EXCESSIVE SERVICING. (#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1975592 TASKCARD: N/R-00001 ) REMOVED AND REPLACED APU TURBINE OIL SCAVENGE LINE I/A/W AMM 20-50-11. GROUND VERIFICATION CHECK GOOD I/A/W AMM 49-11-00. THIS CLEARS TSR715156 SEAMC SCOTT NOTIFIED.
